# SDR DALA2021090805304

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-760 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FLOOR STRINGER BTW STA=740 TO STA=760 AND RBL=10.45 AT FWD CARGO COMPARTMENT, IN REFERENCE TO NRC 0296. CORRECTIVE ACTION: SUMMARY OF N.R.C 00881. FLOOR STRINGER BTW STA=740 TO STA=760 AND RBL=10.45 AT FWD CARGO COMPARTMENT WAS REPAIRED. PER. B757-200 SRM. (1936491)
